It depends what the opiate is that the suboxone is blocking. If it's short acting it'll last a shorter time. My friend who's doctor threw her into precipitated withdrawal off Methadone waited 3.5 days sick - (starting the day after her last dose) - she said she felt 60% better at 48 hours after the first sub. She didn't really feel right until a couple days after that. I've read that people have a harder adjusting to Sub. if they start out this way.
When did you start the sub...how long after your last dose of your DOC? What were you taking and how much, and how much sub did you start out on? And, yes, are you doing this on your own or through a clinic
6 months occasional hydrocodone and oxycodone use. 1 month continual oxycodone use about 60-90mg. 1 month of methadone use. 10mg each day. i'm now on 36 hrs off methadone. i actually feel ok. i might not even take the sub. no doctor. all on own.
but my question is this, i'll break it down for you. please re-read before posting, because i'm looking for a specific answer. (if you don't have it, no worries :)
when and if i take the suboxone, and experience precip w/d how long will it last? how should i then move forward if i have to work, can i take more sub?? i know that may sound stupid, and may very will be. but this is it: if i experience p w/d what are my next steps?? how long do i wait to take sub again.
if you don't know the answer, no problem. just don't take a stab at, thats all.
I am just wondering did you not just post about 20 hrs ago some inspiring info on the other thread...
As far as subs they are the opiate blocker Right??
So I heard from 1st hand and experience that they are to be taken with any other opiates. Maybe that is what u r experincing???I do not know because your other thread seemed like u were not using...
This might be why the above posting was asking these questions they do have experince....
OH I HAD TO RE-READ SORRY YOU ARE ON NOTHING...GOOD I THINK YOU KNOW WHATS UP YOU DID GOOD SO FAR...SORRY..
Good luck maybe you can tell me if u find out....I would find it interesting..
thanks I am blushing and blind...and still brain healing Ha!!!!
Your usage sounds like it hasn't been "regular" for too long which could be why you haven't experienced much as far as w/ds go. I would NOT recommend going the sub route if I were you...not for a fairly light, fairly short lived addiction...especially if you haven't tried to get clean any other way. Actually, according to sub guidelines, most clinics wouldn't take you on for sub, as you haven't been using long enough.
You sound like you're doing just fine. I would recommend just keep going, it would be taking a step backward after this long without any opiates, to take anything, including subs.
Use the thomas recipe here for any symptoms you may have, and hopefully you'll do well with very minimal w/d....looks promising thus far. Are you taking any other meds or drugs? Like sarah said, in order to be successful, you must get rid of any and all pills you have, AND the sources for those pills. Start looking into some meetings ASAP too...as aftercare is so important.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.